MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15192-VFE
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during insertion, the doctor found the catheter tip deform, the catheter tip can't connect with the preloaded tunneler during used on the patient." they changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.
 
Event or Problem Description
It was reported that "during insertion, the doctor found the catheter tip deform, the catheter tip can't connect with the preloaded tunneler during used on the patient.".They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Additional Manufacturer Narrative
(b)(4) the customer returned the body of a vectorflow hemodialysis catheter.The tunneling instrument was not returned.No obvious signs of use were observed.Visual analysis revealed that the catheter body had been cut at the cut-indication mark.The remaining portion of the catheter body, including the red catheter connector, was not returned for analysis.Microscopic examination of the distal tip of the catheter showed no obvious damage or deformation.No defects or abnormalities were observed on any portion of the returned device.Functional testing was unable to be performed as the red catheter connector portion of the catheter body was not returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit instructs the user, "securely attach red connector of catheter to tunneler tip.Ensure parts are securely snapped together before pulling catheter through tunnel tract." additionally, the ifu warns, "examine catheter and extension lines before and after each treatment for any signs of damage." the customer report of damage to the catheter tip was unable to be confirmed through investigation of the returned sample.Visual analysis of the distal tip of the returned catheter revealed no defects or abnormalities.The red catheter connector portion of the catheter body and the tunneling instrument were not returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the complete device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21719281
Report Number9680794-2025-00261
Device Sequence Number9492577
Product Code MSD
UDI-Device Identifier10801902127171
UDI-Public(01)10801902127171(11)240429(17)270331(10)33F24C0063(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15192-VFE
Device Lot Number33F24C0063
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer04/29/2025
06/06/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date05/07/2025
06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown